# SDR AALA202403070936

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2887
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 839 hours, 549 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. PERFORMED OPERATIONAL BITE TEST OF THE EPSU AND POWER UP TEST OF CIDS. REPLACED EPSU EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN.
